[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] RE: unexpected highs/rapid drops

There are lots of reasons why one might get a headache without DKA. 
Fluid shifts suggest vascular leakage, and this seems rather 
unlikely.   I'm wondering if you know of any reference that 
demonstrates this might be due to fluid shifts in the brain.

<<<<<<<<Some experts have written that overcorrecting a high BG too 
fast can cause
fluid shifts in the brain. In DKA, this overcorrection, along with too much
IV fluid can cause this problem. There are documented cases of this
complication of DKA treatment.  If DKA is not present, you might have a
headache, and the headache severity can vary.
Why this happens is still not clear to researchers, but it can happen.
I hope this is clearer.
for HELP or to subscribe/unsubscribe, contact: